Calculus of Variations and Geometric Measure Theory

P. Pansu - F. Tripaldi

Averages and the $\ell^{q,1}$-cohomology of Heisenberg groups

created by tripaldi on 03 Jun 2020


Published Paper

Inserted: 3 jun 2020
Last Updated: 3 jun 2020

Journal: Annales Mathematiques Blaise Pascal
Volume: 26
Number: 1
Pages: 81-100
Year: 2019

ArXiv: 1904.06669 PDF


Averages are invariants defined on the $\ell^1$ cohomology of Lie groups. We prove that they vanish for abelian and Heisenberg groups. This result completes work by other authors and allows to show that the $\ell^1$ cohomology vanishes in these cases.